# SDR AALA202205166157

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 58,634 hours, 35,075 cycles
- Engine: Cfmint CFM565B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3380250030
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Component: Engine, CFM565B
- Component part number: 1887M10G01
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON SETTING TAKE OFF FLEX # 2 ENGINE TARGET IS 2 % LOWER THAN # 1 ENGINE ALL OTHER PARAMETERS NORMAL. MAINTENANCE FOUND #1 ENGINE PS12 LINE LOOSE / LEAKING AND REPLACED IT PER AMM 72-23-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
